Alert archive / Minnesota / Gale Warnings in 2016
Gale Warning 2, NWS Duluth, MN
NWS Duluth, MN issued this gale warning at Apr 7, 2016, 3:44 PM CDT. It took effect at Apr 8, 2016, 7:00 AM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 7, 2016, 3:44 PM CDT (20:44 UTC)
- In effect from
- Apr 8, 2016, 7:00 AM CDT
- Expired
- Apr 8, 2016, 1:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Duluth, MN
The text
As transmitted.
694 WHUS73 KDLH 072044 MWWDLH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DULUTH MN 344 PM CDT THU APR 7 2016 ...STRONG NORTH TO NORTHWEST WINDS WILL DEVELOP TONIGHT INTO FRIDAY MORNING... .STRONG NORTH TO NORTHWEST WINDS WILL DEVELOP LATE TONIGHT INTO FRIDAY MORNING...THEN SUBSIDE LATE IN THE AFTERNOON. GALE FORCE GUSTS WILL BE POSSIBLE...AND BE STRONGEST AND MOST LIKELY ALONG PORTIONS OF THE SOUTH SHORE FRIDAY MORNING. LSZ121-146>148-080645- /O.NEW.KDLH.GL.W.0002.160408T1200Z-160408T1800Z/ CHEQUAMEGON BAY-BAYFIELD TO OAK POINT WI- PORT WING TO SAND ISLAND WI-SAND ISLAND TO BAYFIELD WI- OAK POINT TO SAXON HARBOR WI- 344 PM CDT THU APR 7 2016 ...GALE WARNING IN EFFECT FROM 7 AM TO 1 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN DULUTH HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 AM TO 1 PM CDT FRIDAY. * SUSTAINED WINDS...NORTH WINDS OF 30 TO 35 KNOTS WILL DEVELOP EARLY FRIDAY MORNING...THEN SUBSIDE THROUGH THE AFTERNOON. * WIND GUSTS...UP TO 40 KNOTS. * WAVES...5 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS GALE WARNING MEANS WINDS TO 40 KNOTS ARE EXPECTED TO DEVELOP EARLY FRIDAY MORNING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LSZ140>142-080645- /O.NEW.KDLH.SC.Y.0015.160408T0900Z-160408T2000Z/ GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- 344 PM CDT THU APR 7 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 3 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN DULUTH HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 3 PM CDT FRIDAY. * SUSTAINED WINDS...NORTH TO NORTHWEST WINDS FROM 15 TO 25 KT WILL DEVELOP LATE TONIGHT. * WIND GUSTS...UP TO 35 KNOTS. * WAVES...3 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LSZ143>145-080645- /O.NEW.KDLH.SC.Y.0015.160408T0900Z-160408T2000Z/ SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI- 344 PM CDT THU APR 7 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 3 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN DULUTH HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 3 PM CDT FRIDAY. * SUSTAINED WINDS...NORTH TO NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT LATE TONIGHT INTO FRIDAY MORNING. * WIND GUSTS...UP TO 35 KNOTS LATE TONIGHT INTO FRIDAY MORNING. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MELDE
4 follow-up statements
719 WHUS73 KDLH 080230 MWWDLH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DULUTH MN 930 PM CDT THU APR 7 2016 ...STRONG NORTH TO NORTHWEST WINDS WILL DEVELOP TONIGHT INTO FRIDAY MORNING... .STRONG NORTH TO NORTHWEST WINDS WILL DEVELOP LATE TONIGHT INTO FRIDAY MORNING...THEN SUBSIDE LATE IN THE AFTERNOON. GALE FORCE GUSTS WILL BE POSSIBLE...AND BE STRONGEST AND MOST LIKELY ALONG PORTIONS OF THE SOUTH SHORE FRIDAY MORNING. LSZ121-146>148-081230- /O.CON.KDLH.GL.W.0002.160408T1200Z-160408T1800Z/ CHEQUAMEGON BAY-BAYFIELD TO OAK POINT WI- PORT WING TO SAND ISLAND WI-SAND ISLAND TO BAYFIELD WI- OAK POINT TO SAXON HARBOR WI- 930 PM CDT THU APR 7 2016 ...GALE WARNING REMAINS IN EFFECT FROM 7 AM TO 1 PM CDT FRIDAY... * SUSTAINED WINDS...NORTH 15 TO 25 KT. * WIND GUSTS...UP TO 35 KNOTS. * WAVES...7 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS GALE WARNING MEANS WINDS TO 40 KNOTS ARE EXPECTED TO DEVELOP EARLY FRIDAY MORNING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LSZ140>142-081230- /O.CON.KDLH.SC.Y.0015.160408T0900Z-160408T2000Z/ GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- 930 PM CDT THU APR 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 3 PM CDT FRIDAY... * SUSTAINED WINDS...NORTH 15 TO 25 KT. * WIND GUSTS...UP TO 35 KNOTS. * WAVES...5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LSZ143>145-081230- /O.CON.KDLH.SC.Y.0015.160408T0900Z-160408T2000Z/ SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI- 930 PM CDT THU APR 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 3 PM CDT FRIDAY... * SUSTAINED WINDS...NORTH 10 TO 20 KT. * WIND GUSTS...UP TO 30 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
402 WHUS73 KDLH 080836 MWWDLH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DULUTH MN 336 AM CDT FRI APR 8 2016 ...STRONG NORTH TO NORTHWEST WINDS WILL DEVELOP THIS MORNING INTO THE EARLY AFTERNOON... .STRONG NORTH TO NORTHWEST WINDS WILL CONTINUE THROUGH THE EARLY AFTERNOON...THEN SUBSIDE LATE IN THE AFTERNOON. GALE FORCE GUSTS WILL BE POSSIBLE ALONG PORTIONS OF THE SOUTH SHORE THROUGH THIS MORNING. WINDS WILL THEN WEAKEN THROUGH THE AFTERNOON. LSZ121-146>148-081800- /O.CON.KDLH.GL.W.0002.160408T1200Z-160408T1800Z/ CHEQUAMEGON BAY-BAYFIELD TO OAK POINT WI- PORT WING TO SAND ISLAND WI-SAND ISLAND TO BAYFIELD WI- OAK POINT TO SAXON HARBOR WI- 336 AM CDT FRI APR 8 2016 ...GALE WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 1 PM CDT THIS AFTERNOON... * SUSTAINED WINDS...NORTH 15 TO 25 KT. * WIND GUSTS...UP TO 30 KNOTS. * WAVES...5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS GALE WARNING MEANS WINDS TO 40 KNOTS ARE EXPECTED TO DEVELOP EARLY FRIDAY MORNING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LSZ140>142-081845- /O.EXT.KDLH.SC.Y.0015.160408T0900Z-160408T2100Z/ GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- 336 AM CDT FRI APR 8 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * SUSTAINED WINDS...NORTH 10 TO 20 KT. * WIND GUSTS...UP TO 25 KNOTS. * WAVES...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LSZ143>145-081845- /O.EXT.KDLH.SC.Y.0015.160408T0900Z-160408T2100Z/ SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI- 336 AM CDT FRI APR 8 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * SUSTAINED WINDS...NORTHWEST 10 TO 20 KT. * WIND GUSTS...UP TO 30 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JJM
625 WHUS73 KDLH 081449 MWWDLH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DULUTH MN 949 AM CDT FRI APR 8 2016 LSZ121-146>148-081800- /O.CON.KDLH.GL.W.0002.000000T0000Z-160408T1800Z/ CHEQUAMEGON BAY-BAYFIELD TO OAK POINT WI- PORT WING TO SAND ISLAND WI-SAND ISLAND TO BAYFIELD WI- OAK POINT TO SAXON HARBOR WI- 949 AM CDT FRI APR 8 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * SUSTAINED WINDS...NORTH GALES TO 35 KNOTS DECREASING TO WINDS OF 20 TO 25 KNOTS. * WIND GUSTS...UP TO 35 KNOTS. * WAVES...5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS GALE WARNING MEANS WINDS TO 40 KNOTS ARE EXPECTED TO DEVELOP EARLY FRIDAY MORNING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LSZ140>142-082100- /O.CON.KDLH.SC.Y.0015.000000T0000Z-160408T2100Z/ GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- 949 AM CDT FRI APR 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * SUSTAINED WINDS...NORTH 15 TO 25 KNOTS. * WIND GUSTS...UP TO 30 KNOTS. * WAVES...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LSZ143>145-082100- /O.CON.KDLH.SC.Y.0015.000000T0000Z-160408T2100Z/ SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI- 949 AM CDT FRI APR 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * SUSTAINED WINDS...NORTH 15 TO 25 KNOTS. * WIND GUSTS...UP TO 30 KNOTS. * WAVES...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DAP
747 WHUS73 KDLH 081827 MWWDLH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DULUTH MN 127 PM CDT FRI APR 8 2016 LSZ121-146>148-082100- /O.EXP.KDLH.GL.W.0002.000000T0000Z-160408T1800Z/ /O.EXA.KDLH.SC.Y.0015.000000T0000Z-160408T2100Z/ CHEQUAMEGON BAY-BAYFIELD TO OAK POINT WI- PORT WING TO SAND ISLAND WI-SAND ISLAND TO BAYFIELD WI- OAK POINT TO SAXON HARBOR WI- 127 PM CDT FRI APR 8 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN DULUTH HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. * SUSTAINED WINDS...NORTH 15 TO 25 KNOTS. * WIND GUSTS...UP TO 30 KNOTS. * WAVES...7 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LSZ140>142-082100- /O.CON.KDLH.SC.Y.0015.000000T0000Z-160408T2100Z/ GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- 127 PM CDT FRI APR 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * SUSTAINED WINDS...NORTH 15 TO 25 KNOTS. * WIND GUSTS...UP TO 30 KNOTS. * WAVES...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LSZ143>145-082100- /O.CON.KDLH.SC.Y.0015.000000T0000Z-160408T2100Z/ SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI- 127 PM CDT FRI APR 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * SUSTAINED WINDS...NORTH 15 TO 25 KNOTS. * WIND GUSTS...UP TO 30 KNOTS. * WAVES...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DAP
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this gale warning went out at Apr 7, 1:23 PM CDT, 2 hours 21 minutes earlier.
Area forecast discussion, Apr 7, 1:23 PM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
123 PM CDT THU APR 7 2016
.SHORT TERM...(TODAY THROUGH FRIDAY)
ISSUED AT 102 PM CDT THU APR 7 2016
AFTERNOON UPDATE...
HAVE EXPANDED THE WINTER WEATHER ADVISORY TO
INCLUDE THE MINNESOTA IRON RANGE THIS EVENING. LATEST
HRRR/RAP/WRF/ARW ARE ALL IN GOOD AGREEMENT THAT CONVECTIVE SNOW
SHOWERS DEVELOP AHEAD OF A VORT MAX ALONG THE BORDERLAND IN
MANITOBA AND PUSH INTO NORTHERN SAINT LOUIS COUNTY...GENERALLY
AFTER 22Z. THE SNOW SHOWERS WILL TRACK EAST INTO THE ARROWHEAD
LATE THIS EVENING...INTENSIFYING OVERNIGHT AS THE CORE OF ARCTIC
AIR ARRIVES.
THE SNOW SHOWERS WILL BE HEAVY AT TIMES WITH CONVECTIVE RATES OF
AN INCH OR TWO IN LESS THAN AN HOUR. AT THIS TIME NAMBUFR
SOUNDINGS SHOW SUFFICIENT MID LEVEL CAPE ACROSS THE ADVISORY AREA
THAT AN ISOLATED RUMBLE OF THUNDER OR STRAY LIGHTNING STRIKE CAN
NOT BE RULES OUT.
LOCATIONS SOUTH OF THE IRON RANGE...INCLUDING THE TWIN PORTS AND
LOCATIONS IN NORTHERN WISCONSIN...CAN ALSO EXPECT THESE SHOWERS
LATE TODAY AND THIS EVENING. HOWEVER...WARMER BOUNDARY LAYER
TEMPERATURES SHOULD ALLOW FOR A RAIN SNOW MIX WITH MUCH OF THE
ACCUMULATION MELTING.
THE HEAVY SNOW WILL BE DRIVEN BY STEEP LAPSE RATES AND DEEP
INSTABILITY AS A REGION OF STRONG COLD AIR ADVECTION PUSHES INTO
THE NORTHLAND TONIGHT. IMPRESSIVE TEMPERATURES ALOFT FOR APRIL
WITH THE NEGATIVE 35C ISOTHERM AT 500HPA DROPS OUT OF ONTARIO AND
REACHES NORTHERN MINNESOTA THIS EVENING...WITH A POCKET OF
NEGATIVE 40C AT 500HPA DROPS OVER THE TIP OF THE MN ARROWHEAD LATE
TONIGHT.
IN ADDITION...A 40 KNOT NW FLOW AT 850HPA HELPS TO USHER IN TEMPS
WELL INTO THE NEGATIVE TEENS THROUGH THE DAY FRIDAY. THE
COMBINATION OF A NORTHERLY FETCH AND STEEP LAPSE RATES WILL
PRODUCE CONDITIONS FAVORABLE FOR A PROLONGED PERIOD OF LAKE EFFECT
SNOW ALONG THE SOUTH SHORE OF LAKE SUPERIOR THROUGH FRIDAY NIGHT.
PLEASE REFER TO THE LATEST WINTER WEATHER MESSAGE FOR DETAILS ON
TIMING AND AND SNOWFALL AMOUNTS.
.LONG TERM...(FRIDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 416 AM CDT THU APR 7 2016
A SLOW TRANSITION FROM BELOW NORMAL TO NEAR NORMAL TEMPERATURES
THROUGH THE LONG TERM FORECAST. A CHANCE FOR RAIN/SNOW LATE SATURDAY
NIGHT INTO MONDAY AS YET ANOTHER CLIPPER APPROACHES IN THE NORTHWEST
FLOW. MILDER AND DRY TOWARDS THE MIDDLE OF NEXT WEEK AS A MID-LEVEL
RIDGE BUILDS EAST FROM THE WEST COAST INTO THE GREAT PLAINS.
ON THE SYNOPTIC SCALE A BRIEF BREAK IN THE NORTHWEST FLOW PATTERN
WHICH HAS BEEN WELL ESTABLISHED FOR A FULL WEEK NOW DUE TO THE
AMPLIFIED RIDGE AXIS TEMPORARILY WEAKENING AND SLIDING EASTWARD. AT
THE SAME TIME AN ARCTIC HIGH WILL DESCEND ACROSS MANITOBA INTO THE
UPPER MIDWEST FRIDAY NIGHT PRECEDING THE MID-LEVEL RIDGE...RESULTING
IN CLEARING SKIES AND PLUMMETING TEMPS FRIDAY NIGHT. LOWS AS COLD AS
NEAR ZERO ALONG THE INTERNATIONAL BORDER...AND SINGLE DIGITS TO MID
TEENS ELSEWHERE. JUST BEHIND THE RIDGE WILL BE A SHORTWAVE TROUGH
AXIS THAT MOVES ZONALLY FROM THE PACIFIC ACROSS SOUTHERN
CANADA...WITH A RESULTING SFC LOW IN THE NORTHERN PLAINS OR JUST
OVER THE INTERNATIONAL BORDER SATURDAY NIGHT. WITH THE DEEPENING LOW
TO THE WEST AND STRONG HIGH TO THE EAST GUSTY SOUTHERLY WINDS WILL
DEVELOP WILL FAIRLY STRONG WARM AIR ADVECTION SATURDAY NIGHT INTO
SUNDAY. THIS WILL RESULT IN MILD TEMPS SUNDAY AFTERNOON AS WELL AS
THE LIKELIHOOD FOR RAIN SHOWERS...POSSIBLY BEGINNING AS SNOW. COLD
FRONT ASSOCIATED WITH THE SFC LOW WILL CROSS WEST TO EAST OVER THE
NORTHLAND LATE SUNDAY INTO MONDAY WITH COOLER TEMPS IN ITS
WAKE...BUT NOT MUCH PRECIP AS GUIDANCE IS IN FAIRLY GOOD AGREEMENT
IN DEPICTING A DRY SLOT WORKING ITS WAY INTO CENTRAL MN AND NORTHERN
WISCONSIN MONDAY...LIMITING MOST PRECIP TO FAR NORTH/NORTHEASTERN MN.
HIGHS IN THE MID 20S TO MID 30S SATURDAY...LOWS SATURDAY NIGHT IN
THE MID TEENS TO NEAR 30...THEN HIGHS SUNDAY MILD IN THE MID 30S
NEAR THE LAKE TO MID TO UPPER 40S ELSEWHERE.
ON TUESDAY A CANADIAN HIGH WILL BUILD IN BEHIND THE LOW RESULTING IN
CLEARING SKIES AND COOL TEMPS...BUT THIS WILL BE SHORT-LIVED AS THE
HIGH DRIFTS EAST OVER THE GREAT LAKES AND SOUTH/SOUTHWESTERLY FLOW
AGAIN RETURNS BY MID-WEEK. LOOKING DRY THROUGH WEDNESDAY BUT A
COMPACT CLIPPER MOVING ACROSS THE NORTHERN PLAINS MAY RESULT IN A
CHANCE FOR RAIN/SNOW LATER IN THE WEEK.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1247 PM CDT THU APR 7 2016
A TROUGH OF LOW PRESSURE WAS OVER THE NORTHLAND...AND WAS
PRODUCING SNOW OR A MIX OVER MAINLY WESTERN AREAS. A SHORTWAVE
WILL MOVE SOUTHEAST INTO THE NORTHLAND THIS EVENING AND OVERNIGHT.
AS THE TROUGH/SHORTWAVE MOVE SOUTHEAST OF THE NORTHLAND
TONIGHT...A PERIOD OF STRONG NORTHERLY WINDS WILL DEVELOP WHICH
WILL DRAW COLDER AIR SOUTH.
BOUNDARY LAYER TEMPERATURES HAVE WARMED ENOUGH IN SPOTS TO GET A
RAIN OR A RAIN AND SNOW MIX AS OF EARLY AFTERNOON. SNOW OR A
POSSIBLY MIX WILL MOVE EAST THROUGH THE AFTERNOON CONTINUING INTO
TONIGHT OVER MAINLY EASTERN AND NORTHERN AREAS. THE PRECIPITATION
WILL BECOME SNOW TONIGHT. MVFR AND POSSIBLE IFR CONDITIONS WILL
OCCUR AS THIS AREA OF PRECIPITATION MOVES THROUGH. THE CHANCE FOR
SNOW WILL DIMINISH FOR MOST AREAS THROUGH THE DAY FRIDAY...EXCEPT
ALONG THE SOUTH SHORE OF LAKE SUPERIOR WHICH WILL SEE IT CONTINUE.
CEILINGS WILL LIFT IN SPOTS TONIGHT INTO FRIDAY TO VFR...WITH THE
BEST CHANCE OVER KBRD AND THEN KINL AT THE END OF THE PERIOD.
&&
.PRELIMINARY POINT TEMPS/POPS...
DLH 37 24 28 14 / 60 80 40 0
INL 36 18 25 8 / 80 80 30 0
BRD 40 24 32 16 / 60 50 20 0
HYR 39 25 31 14 / 20 70 70 20
ASX 37 25 30 14 / 20 80 90 50
&&
.DLH WATCHES/WARNINGS/ADVISORIES...
WI...WINTER WEATHER ADVISORY FROM 1 AM FRIDAY TO 7 AM CDT SATURDAY
FOR WIZ002>004.
MN...WINTER WEATHER ADVISORY FROM 5 PM THIS AFTERNOON TO 1 AM CDT
FRIDAY FOR MNZ011-019.
WINTER WEATHER ADVISORY FROM 10 PM THIS EVENING TO NOON CDT
FRIDAY FOR MNZ012-020-021.
LS...NONE.
&&
UPDATE...GRANING
LONG TERM...JJM
AVIATION...MELDEHazardous weather outlook, Apr 7, 2:14 PM CDT, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DULUTH MN 214 PM CDT THU APR 7 2016 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-081915- KOOCHICHING-NORTH ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTH ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/NORTH SHORE- SOUTHERN COOK/NORTH SHORE-NORTH CASS-SOUTH ITASCA-SOUTH CASS- CROW WING-NORTHERN AITKIN-SOUTH AITKIN-CARLTON/SOUTH ST. LOUIS- PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-BURNETT-WASHBURN-SAWYER-PRICE- 214 PM CDT THU APR 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SNOW SHOWERS..HEAVY AT TIMES...WILL DEVELOP ACROSS THE MINNESOTA IRON RANGE THIS EVENING...INTENSIFYING OVER THE MINNESOTA ARROWHEAD REGION OVERNIGHT. THE HIGHEST SNOWFALL AMOUNTS OF 4 INCHES OR MORE...WILL BE FOUND ACROSS COOK COUNTY. THE COLD AIR AND NORTHERLY WINDS WILL BRING A PROLONGED PERIOD OF SNOW SHOWERS ALONG THE SOUTH SHORE OF LAKE SUPERIOR. LOCATIONS ALONG THE SNOWFALL OF NORTHERN WISCONSIN CAN EXPECT SNOWFALL TOTALS IN EXCESS OF 6 INCHES THROUGH FRIDAY NIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SNOW SHOWERS WILL LINGER ACROSS THE AREA FRIDAY WITH ACCUMULATIONS MAINLY CONFINED TO THE SNOWBELT REGION OF NORTHERN WISCONSIN. PLEASE REFER TO THE LATEST WINTER WEATHER MESSAGE FOR DETAILS ON TIMING AND AND SNOWFALL AMOUNTS. AN INCH OR TWO OF SNOW WILL SPREAD ACROSS THE MINNESOTA ARROWHEAD SATURDAY NIGHT INTO SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SNOW SPOTTERS ARE REQUESTED TO REPORT THEIR SNOWFALL MEASUREMENTS TO THE NATIONAL WEATHER SERVICE. LSZ121-140>148-081915- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 214 PM CDT THU APR 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WINDS WILL INCREASE OUT OF THE NORTHEAST FRIDAY...RESULTING IN BUILDING WAVES AND HAZARDOUS CONDITIONS FOR SMALL CRAFT. A SMALL CRAFT ADVISORY MAY BE NEEDED FRIDAY. LATE SUNDAY NIGHT INTO MONDAY WILL BRING INCREASING WESTERLY WINDS...POSSIBLY LEADING TO HAZARDOUS CONDITIONS FOR SMALL CRAFT. GRANING MORE INFORMATION AT: HTTP://WWW.WEATHER.GOV/DULUTH
In the hours before
Local storm report, Apr 7, 3:37 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DULUTH MN
337 PM CDT THU APR 7 2016
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM SNOW ALBORN 46.97N 92.58W
04/06/2016 M3.3 INCH ST. LOUIS MN TRAINED SPOTTER
STORM TOTAL.
0610 AM SNOW CORNUCOPIA 46.86N 91.10W
04/06/2016 E4.0 INCH BAYFIELD WI TRAINED SPOTTER
0615 AM SNOW 2 E HOLYOKE 46.47N 92.35W
04/06/2016 E2.0 INCH CARLTON MN TRAINED SPOTTER
0643 AM SNOW 8 NE ANGORA 47.85N 92.49W
04/06/2016 M5.0 INCH ST. LOUIS MN AMATEUR RADIO
0646 AM SNOW 8 NNW COLERAINE 47.41N 93.49W
04/06/2016 M3.0 INCH ITASCA MN TRAINED SPOTTER
STILL SNOWING.
0700 AM SNOW 1 S SOLON SPRINGS 46.33N 91.82W
04/06/2016 M2.0 INCH DOUGLAS WI TRAINED SPOTTER
0703 AM SNOW LUTSEN 47.64N 90.71W
04/06/2016 M3.8 INCH COOK MN TRAINED SPOTTER
0.75 INCH SINCE 10 PM.
0802 AM SNOW 5 S HERBSTER 46.76N 91.26W
04/06/2016 M3.0 INCH BAYFIELD WI TRAINED SPOTTER
0802 AM SNOW 5 S BIGFORK 47.68N 93.65W
04/06/2016 M5.0 INCH ITASCA MN TRAINED SPOTTER
1000 AM SNOW 3 NW DULUTH 46.82N 92.16W
04/06/2016 M2.7 INCH ST. LOUIS MN TRAINED SPOTTER
1003 AM SNOW OULU 46.63N 91.53W
04/06/2016 M3.6 INCH BAYFIELD WI TRAINED SPOTTER
1005 AM SNOW HOYT LAKES 47.51N 92.15W
04/06/2016 M4.5 INCH ST. LOUIS MN TRAINED SPOTTER
1030 AM SNOW LARSMONT 46.98N 91.75W
04/06/2016 M2.0 INCH LAKE MN TRAINED SPOTTER
1230 PM SNOW COOK 47.85N 92.69W
04/06/2016 M5.0 INCH ST. LOUIS MN PUBLIC
0400 PM SNOW 4 SW NORTHWOODS BEACH 45.87N 91.45W
04/06/2016 M2.7 INCH SAWYER WI CO-OP OBSERVER
CO-OP OBSERVER STATION 7 W COUDERAY /COUW3/
0500 PM SNOW 1 N CLOQUET 46.73N 92.45W
04/06/2016 E3.5 INCH CARLTON MN NWS EMPLOYEE
24 HOUR SNOWFALL ACCUMULATION.
0700 PM SNOW 2 SSW ALGER 47.13N 91.71W
04/06/2016 M4.3 INCH LAKE MN CO-OP OBSERVER
CO-OP OBSERVER STATION 7 NW TWO HARBORS
/TWOM5/
0600 AM SNOW 3 NW MAHTOWA 46.60N 92.68W
04/07/2016 M2.5 INCH CARLTON MN COCORAHS
COCORAHS STATION 3 WNW MAHTOWA /MN-CN-12/
0600 AM SNOW 2 WNW SEELEY 46.13N 91.40W
04/07/2016 M2.5 INCH SAWYER WI COCORAHS
COCORAHS STATION HAYWARD 9.2 NNE /WI-SR-1/
0600 AM SNOW EMBARRASS 47.66N 92.20W
04/07/2016 M5.0 INCH ST. LOUIS MN CO-OP OBSERVER
CO-OP OBSERVER STATION EMBARRASS /EMBM5/
0600 AM SNOW 3 ENE WRIGHT 46.68N 92.95W
04/07/2016 M1.9 INCH CARLTON MN CO-OP OBSERVER
CO-OP OBSERVER STATION 3 E WRIGHT /WRIM5/
0600 AM SNOW 3 E ORR 48.06N 92.75W
04/07/2016 M4.6 INCH ST. LOUIS MN CO-OP OBSERVER
CO-OP OBSERVER STATION ORR 3E /LEIM5/
0615 AM SNOW CHISHOLM 47.49N 92.89W
04/07/2016 M4.6 INCH ST. LOUIS MN COCORAHS
COCORAHS STATION CHISHOLM 0.4 WSW /MN-SL-15/
0630 AM SNOW 6 SW BUTTERNUT 45.97N 90.60W
04/07/2016 M2.8 INCH PRICE WI COCORAHS
COCORAHS STATION 5 WSW BUTTERNUT /WI-PR-2/
0645 AM SNOW 3 WNW CLAM LAKE 46.17N 90.98W
04/07/2016 M3.0 INCH BAYFIELD WI COCORAHS
COCORAHS STATION MELLEN 18.6 SW /WI-BY-2/
0700 AM SNOW 4 WNW TWO HARBORS 47.04N 91.75W
04/07/2016 M4.4 INCH LAKE MN COCORAHS
COCORAHS STATION TWO HARBORS 3.6 WNW
/MN-LK-4/
0700 AM SNOW ASHLAND 46.58N 90.88W
04/07/2016 M5.2 INCH ASHLAND WI CO-OP OBSERVER
CO-OP OBSERVER STATION ASHLAND /AWXW3/
0700 AM SNOW 3 S NORTHOME 47.84N 94.26W
04/07/2016 M4.4 INCH ITASCA MN CO-OP OBSERVER
CO-OP OBSERVER STATION NORTHOME /NOHM5/
0700 AM SNOW 1 WSW SAXON 46.49N 90.44W
04/07/2016 M7.3 INCH IRON WI CO-OP OBSERVER
CO-OP OBSERVER STATION SAXON 1WSW /GURW3/
0700 AM SNOW 2 N MOQUAH 46.60N 91.08W
04/07/2016 M4.9 INCH BAYFIELD WI MESONET
MESONET STATION MOQUAH 2N /Y39W3/
0700 AM SNOW 12 W DRUMMOND 46.30N 91.50W
04/07/2016 M1.5 INCH BAYFIELD WI COCORAHS
COCORAHS STATION BARNES 2.2 S /WI-BY-6/
0700 AM SNOW 3 SE SUPERIOR 46.67N 92.01W
04/07/2016 M1.9 INCH DOUGLAS WI MESONET
MESONET STATION 5 SE SUPERIOR /Y17W3/
0700 AM SNOW 3 NNE FINLAND 47.45N 91.22W
04/07/2016 M4.6 INCH LAKE MN CO-OP OBSERVER
CO-OP OBSERVER STATION WOLF RIDGE /WLFM5/
0700 AM SNOW 2 N TWO HARBORS 47.07N 91.68W
04/07/2016 M4.2 INCH LAKE MN COCORAHS
COCORAHS STATION TWO HARBORS 2.4 N /MN-LK-7/
0700 AM SNOW 2 ENE EAST GULL LAKE 46.42N 94.30W
04/07/2016 M0.4 INCH CROW WING MN CO-OP OBSERVER
CO-OP OBSERVER STATION BRAINERD 7NW /BNWM5/
0700 AM SNOW 4 SW HIGH BRIDGE 46.35N 90.79W
04/07/2016 M0.5 INCH ASHLAND WI MESONET
MESONET STATION HIGHBRIDGE 4SW /Y40W3/
0700 AM SNOW 3 NE HERMANTOWN 46.84N 92.21W
04/07/2016 M4.1 INCH ST. LOUIS MN OFFICIAL NWS OBS
TOTAL SNOWFALL SINCE TUESDAY. 0.1 INCHES
OVERNIGHT.
0700 AM SNOW LEONIDAS 47.47N 92.57W
04/07/2016 M4.0 INCH ST. LOUIS MN CO-OP OBSERVER
CO-OP OBSERVER STATION EVELETH /ELVM5/
0700 AM SNOW 3 E SAND BAY 46.94N 90.83W
04/07/2016 M3.4 INCH BAYFIELD WI CO-OP OBSERVER
CO-OP OBSERVER STATION BAYFIELD 9N /BYFW3/
0700 AM SNOW 4 ENE ALGER 47.17N 91.62W
04/07/2016 M5.0 INCH LAKE MN COCORAHS
COCORAHS STATION 3 ENE ALGER /MN-LK-5/
0700 AM SNOW 2 SSW KABETOGAMA 48.41N 93.05W
04/07/2016 M4.0 INCH ST. LOUIS MN CO-OP OBSERVER
CO-OP OBSERVER STATION KABETOGAMA GENERAL
STORE /KABM5/
0715 AM SNOW 3 SW LESTER PARK 46.81N 92.06W
04/07/2016 M1.7 INCH ST. LOUIS MN COCORAHS
COCORAHS STATION DULUTH 3.2 NE /MN-SL-20/
0730 AM SNOW 5 ENE ISLAND 47.00N 92.92W
04/07/2016 M2.5 INCH ST. LOUIS MN CO-OP OBSERVER
CO-OP OBSERVER STATION 4 N FLOODWOOD /FLDM5/
0735 AM SNOW 4 SSE ALGER 47.10N 91.66W
04/07/2016 M6.0 INCH LAKE MN TRAINED SPOTTER
TOTAL SNOW SINCE TUESDAY. 1.0 INCHES
OVERNIGHT
0800 AM SNOW WRENSHALL 46.62N 92.38W
04/07/2016 M2.5 INCH CARLTON MN CO-OP OBSERVER
CO-OP OBSERVER STATION WRENSHALL /WRSM5/
0800 AM SNOW 4 E MANITOU 48.62N 93.90W
04/07/2016 M3.2 INCH KOOCHICHING MN CO-OP OBSERVER
CO-OP OBSERVER STATION 3 W INDUS /INDM5/
0800 AM SNOW 1 SE MALMO 46.32N 93.50W
04/07/2016 M0.4 INCH AITKIN MN CO-OP OBSERVER
CO-OP OBSERVER STATION 12 N ISLE /ISEM5/
0800 AM SNOW 1 E ELY 47.91N 91.83W
04/07/2016 M6.5 INCH ST. LOUIS MN CO-OP OBSERVER
CO-OP OBSERVER STATION ELY USFS /ELYM5/
0800 AM SNOW 1 SW BAYFIELD 46.80N 90.84W
04/07/2016 M3.7 INCH BAYFIELD WI CO-OP OBSERVER
CO-OP OBSERVER STATION BAYFIELD 1 SW WWTP
/BAFW3/
0800 AM SNOW 6 SE KERRICK 46.28N 92.50W
04/07/2016 M1.0 INCH PINE MN CO-OP OBSERVER
CO-OP OBSERVER STATION 7 ENE BRUNO /BRUM5/
0800 AM SNOW 6 SW SNOW BANK LAKE 47.93N 91.50W
04/07/2016 M4.8 INCH LAKE MN CO-OP OBSERVER
CO-OP OBSERVER STATION 25 E ELY /BNDM5/
0800 AM SNOW LIBBY 46.79N 93.32W
04/07/2016 M1.4 INCH AITKIN MN CO-OP OBSERVER
CO-OP OBSERVER STATION LIBBY /SDYM5/
0800 AM SNOW 1 WNW CASS LAKE 47.38N 94.61W
04/07/2016 M2.6 INCH CASS MN CO-OP OBSERVER
CO-OP OBSERVER STATION CASS LAKE /CSLM5/
0843 AM SNOW 2 E CELINA 47.87N 93.03W
04/07/2016 M4.0 INCH ST. LOUIS MN CO-OP OBSERVER
CO-OP OBSERVER STATION TOGO /TOGM5/
0900 AM SNOW 4 SW BLACKBERRY 47.14N 93.46W
04/07/2016 M3.1 INCH ITASCA MN TRAINED SPOTTER
TOTAL SNOW SINCE TUESDAY. 0.5 INCHES
OVERNIGHT.
0900 AM SNOW 2 SSE WINTER 45.80N 90.99W
04/07/2016 M1.0 INCH SAWYER WI CO-OP OBSERVER
CO-OP OBSERVER STATION WINTER /WTRW3/
0900 AM SNOW 2 E ESKO 46.71N 92.33W
04/07/2016 M3.7 INCH CARLTON MN COCORAHS
COCORAHS STATION 1 E ESKO /MN-CN-1/
0920 AM SNOW 3 WSW LAKESIDE 46.65N 91.90W
04/07/2016 M2.0 INCH DOUGLAS WI TRAINED SPOTTER
TOTAL SNOW SINCE TUESDAY. 0.1 INCHES SINCE
1130 PM.
1000 AM SNOW 7 WSW PINE RIVER 46.69N 94.54W
04/07/2016 M1.1 INCH CASS MN TRAINED SPOTTER
1027 AM SNOW GILE 46.43N 90.23W
04/07/2016 M7.3 INCH IRON WI TRAINED SPOTTER
TOTAL SINCE TUESDAY. 0.3 INCHES SINCE 1130
PM
0100 PM SNOW 1 SSE INTERNATIONAL FAL 48.58N 93.40W
04/07/2016 M3.3 INCH KOOCHICHING MN OFFICIAL NWS OBS
TOTAL SNOW SINCE TUESDAY. 0.2 INCHES THIS
MORNING
&&
KLH
IRIS SYSTEMThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 4:16 AM CDT | Winter Weather Advisory | DLH | Cook, Lake, Saint Louis | 32 hr |
| Apr 7, 3:44 PM CDT | Small Craft Advisory | DLH | 36 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.